# SDR SWAA2022010545508

- Difficulty date: November 17, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT CABIN R-1 DOOR FUSELAGE CUTOUT FWD EDGE BETWEEN S-8R AND S-9R.  REMOVED SEALANT TO GAIN ACCESS FOR NDT INSPECTIONS TO CHECK FOR CRACK REF SRM 51-31-00-100-801.  PERFORMED HFEC AT SUSPECTED CRACK IAW NDTM PART 6; 51-00-00 PROCEDURE 23.CRACK CONFIRMED. CRACK LENGTH : 1.339'.  REMOVED UPPER STUB FRAME AT R1 DOOR CUT OUT IAW SRM 51-40-02-0G-0.   LOCATED & DRILL NEW STUB FRAME IAW SRM 51-40-05-0G-0.  TREATED & PRIMER HOLES STUB FRAME IAW SRM 51-20-01-0G-0 & AMM 51-21-72--370-804.  TOP COAT STUB FRAME IAW AMM 51-21-73.  INSTALLED NEW STUB FRAME AT CABIN R-1 DOOR FUSELAGE CUT OUT IAW SRM 51-40-02-0G-0 & DWG 141A8370.
